Alert archive / Montana / High Wind Warnings in 2016
High Wind Warning 3, NWS Billings, MT
NWS Billings, MT issued this high wind warning at Feb 15, 2016, 4:10 AM MST for 7 counties in Montana. It took effect at Feb 15, 2016, 5:00 AM MST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2016, 4:10 AM MST (11:10 UTC)
- In effect from
- Feb 15, 2016, 5:00 AM MST
- Expired
- Feb 15, 2016, 7:55 PM MST
- In force
- 15 hr
- Issued by
- NWS Billings, MT
Counties Big Horn County, MT, Golden Valley County, MT, Musselshell County, MT, Rosebud County, MT, Stillwater County, MT, Treasure County, MT, Wheatland County, MT
The radar
The Billings radar (KBLX), 37 km from the middle of the area, began a volume at 11:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 11.2 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2468 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
135 WWUS75 KBYZ 151110 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 410 AM MST MON FEB 15 2016 MTZ028-029-034-035-038-041-042-057-063-WYZ099-160300- /O.UPG.KBYZ.HW.A.0002.160215T1200Z-160216T0300Z/ /O.NEW.KBYZ.HW.W.0003.160215T1200Z-160216T0300Z/ SOUTHERN WHEATLAND-MUSSELSHELL-NORTHERN STILLWATER-YELLOWSTONE- SOUTHERN BIG HORN-NORTHERN SWEET GRASS-GOLDEN VALLEY- NORTHERN BIG HORN-JUDITH GAP-SHERIDAN FOOTHILLS- INCLUDING THE CITIES OF...HARLOWTON...ROUNDUP...COLUMBUS... ABSAROKEE...BILLINGS...PRYOR...LODGE GRASS...BIG TIMBER... RYEGATE...LAVINA...HARDIN...CROW AGENCY...JUDITH GAP...SHERIDAN 410 AM MST MON FEB 15 2016 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...WEST TO NORTHWEST WINDS ARE EXPECTED TO BECOME VERY STRONG BY THIS AFTERNOON. THE WINDS WILL BEGIN TO DECREASE EARLY THIS EVENING. * IMPACTS...TRAVEL AND OUTDOOR ACTIVITIES WILL BE IMPACTED BY STRONG WINDS. THOSE DRIVING HIGH PROFILE VEHICLES SHOULD BE ALERT FOR DANGEROUS CROSS WINDS. * WINDS...GUSTS AROUND 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ MTZ030-031-058-160300- /O.NEW.KBYZ.HW.W.0003.160215T1200Z-160216T0300Z/ TREASURE-NORTHERN ROSEBUD-SOUTHERN ROSEBUD- INCLUDING THE CITIES OF...HYSHAM...COLSTRIP...FORSYTH...LAME DEER 410 AM MST MON FEB 15 2016 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. * TIMING...WEST TO NORTHWEST WINDS ARE EXPECTED TO BECOME VERY STRONG BY THIS AFTERNOON. THE WINDS WILL BEGIN TO DECREASE EARLY THIS EVENING. * IMPACTS...TRAVEL AND OUTDOOR ACTIVITIES WILL BE IMPACTED BY STRONG WINDS. THOSE DRIVING HIGH PROFILE VEHICLES SHOULD BE ALERT FOR DANGEROUS CROSS WINDS. * WINDS...GUSTS AROUND 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ MTZ065-066-160100- /O.CON.KBYZ.WI.Y.0007.000000T0000Z-160216T0100Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 410 AM MST MON FEB 15 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * TIMING...SOUTHWEST TO WEST WINDS WILL INCREASE THIS MORNING AND CONTINUE THROUGH THIS AFTERNOON. THE WINDS WILL DECREASE BY EARLY THIS EVENING. * IMPACTS...DANGEROUS CROSS WINDS WILL IMPACT TRAVEL ON INTERSTATE 90 NEAR LIVINGSTON...AND ALONG THE BEARTOOTH FOOTHILLS. * WINDS...GUSTS AROUND 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
3 follow-up statements
019 WWUS75 KBYZ 151631 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 931 AM MST MON FEB 15 2016 MTZ028>031-034-035-038-041-042-057-058-063-WYZ099-160300- /O.CON.KBYZ.HW.W.0003.000000T0000Z-160216T0300Z/ SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD- NORTHERN STILLWATER-YELLOWSTONE-SOUTHERN BIG HORN- NORTHERN SWEET GRASS-GOLDEN VALLEY-NORTHERN BIG HORN- SOUTHERN ROSEBUD-JUDITH GAP-SHERIDAN FOOTHILLS- INCLUDING THE CITIES OF...HARLOWTON...ROUNDUP...HYSHAM... COLSTRIP...FORSYTH...COLUMBUS...ABSAROKEE...BILLINGS...PRYOR... LODGE GRASS...BIG TIMBER...RYEGATE...LAVINA...HARDIN... CROW AGENCY...LAME DEER...JUDITH GAP...SHERIDAN 931 AM MST MON FEB 15 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * TIMING...WEST TO NORTHWEST WINDS ARE EXPECTED TO BECOME VERY STRONG BY THIS AFTERNOON. THE WINDS WILL BEGIN TO DECREASE EARLY THIS EVENING. * IMPACTS...TRAVEL AND OUTDOOR ACTIVITIES WILL BE IMPACTED BY STRONG WINDS. THOSE DRIVING HIGH PROFILE VEHICLES SHOULD BE ALERT FOR DANGEROUS CROSS WINDS. * WINDS...GUSTS AROUND 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ MTZ065-066-160100- /O.CON.KBYZ.WI.Y.0007.000000T0000Z-160216T0100Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 931 AM MST MON FEB 15 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * TIMING...SOUTHWEST TO WEST WINDS WILL INCREASE THIS MORNING AND CONTINUE THROUGH THIS AFTERNOON. THE WINDS WILL DECREASE BY EARLY THIS EVENING. * IMPACTS...DANGEROUS CROSS WINDS WILL IMPACT TRAVEL ON INTERSTATE 90 NEAR LIVINGSTON...AND ALONG THE BEARTOOTH FOOTHILLS. * WINDS...GUSTS AROUND 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
942 WWUS75 KBYZ 152233 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 333 PM MST MON FEB 15 2016 MTZ065-066-152345- /O.CAN.KBYZ.WI.Y.0007.000000T0000Z-160216T0100Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 333 PM MST MON FEB 15 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE WIND ADVISORY. WINDS ARE EXPECTED TO REAMIN BELOW ADVISORY LEVEL THE REMAINDER OF THE AFTERNOON AND TONIGHT. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED. $$ MTZ028>031-034-035-038-041-042-057-058-063-WYZ099-160300- /O.CON.KBYZ.HW.W.0003.000000T0000Z-160216T0300Z/ SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD- NORTHERN STILLWATER-YELLOWSTONE-SOUTHERN BIG HORN- NORTHERN SWEET GRASS-GOLDEN VALLEY-NORTHERN BIG HORN- SOUTHERN ROSEBUD-JUDITH GAP-SHERIDAN FOOTHILLS- INCLUDING THE CITIES OF...HARLOWTON...ROUNDUP...HYSHAM... COLSTRIP...FORSYTH...COLUMBUS...ABSAROKEE...BILLINGS...PRYOR... LODGE GRASS...BIG TIMBER...RYEGATE...LAVINA...HARDIN... CROW AGENCY...LAME DEER...JUDITH GAP...SHERIDAN 333 PM MST MON FEB 15 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * TIMING...STRONG WEST TO NORTHWEST WINDS ARE EXPECTED THIS AFTERNOON INTO EARLY THIS EVENING. THE WINDS WILL DECREASE BY MID EVENING. * IMPACTS...TRAVEL AND OUTDOOR ACTIVITIES WILL BE IMPACTED BY STRONG WINDS. THOSE DRIVING HIGH PROFILE VEHICLES SHOULD BE ALERT FOR DANGEROUS CROSS WINDS. * WINDS...GUSTS AROUND 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ HTTP://WEATHER.GOV/BILLINGS
527 WWUS75 KBYZ 160255 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 755 PM MST MON FEB 15 2016 MTZ028>031-034-035-038-041-042-057-058-063-WYZ099-160400- /O.CAN.KBYZ.HW.W.0003.000000T0000Z-160216T0300Z/ SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD- NORTHERN STILLWATER-YELLOWSTONE-SOUTHERN BIG HORN- NORTHERN SWEET GRASS-GOLDEN VALLEY-NORTHERN BIG HORN- SOUTHERN ROSEBUD-JUDITH GAP-SHERIDAN FOOTHILLS- INCLUDING THE CITIES OF...HARLOWTON...ROUNDUP...HYSHAM... COLSTRIP...FORSYTH...COLUMBUS...ABSAROKEE...BILLINGS...PRYOR... LODGE GRASS...BIG TIMBER...RYEGATE...LAVINA...HARDIN... CROW AGENCY...LAME DEER...JUDITH GAP...SHERIDAN 755 PM MST MON FEB 15 2016 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE HIGH WIND WARNING. THE SYSTEM ASSOCIATED WITH STRONG WINDS HAS MOVED OUT OF THE AREA...AND THE THREAT OF STRONG WINDS HAS ENDED ACROSS THE AREA. $$ HTTP://WEATHER.GOV/BILLINGS
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this high wind warning went out at Feb 15, 3:27 AM MST, 43 minutes earlier.
Area forecast discussion, Feb 15, 3:27 AM MST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
327 AM MST MON FEB 15 2016
.SHORT TERM...VALID FOR TDY AND TUE...
ANOTHER WINDY DAY IN STORE ACROSS MOST OF THE FORECAST AREA
TODAY. A STRONG 150KT JET WILL DIVE SOUTHEAST OUT OF CANADA AND
ACROSS EASTERN MONTANA THIS AFTERNOON INTO THIS EVENING. AT THE
SAME TIME...A STRONG VORT MAX...AS WELL AS ANOTHER PACIFIC FRONT
WILL MOVE ACROSS THE AREA AS WELL. 700MB WINDS ARE PROGGED TO
RANGE ANYWHERE FROM 55-70KTS ALONG AND WEST OF A ROSEBUD COUNTY TO
SHERIDAN COUNTY LINE. 850MB WINDS FOR THE SAME LOCATIONS ARE
MAINLY AROUND 40KTS WITH A FEW 50KTS SCATTERED ABOUT. THESE WINDS
LINK UP NICELY FROM LATE THIS MORNING THROUGH THIS AFTERNOON BUT
THEN QUICKLY DECOUPLE BY EARLY TO MID EVENING. IN
ADDITION...SURFACE PRESSURE RISES LOOK TO BE ON THE ORDER OF 1MB
AN HOUR THIS AFTERNOON ACROSS OUR CENTRAL LOCATIONS.
MODELS...INCLUDING THE HRRR...BRING QUITE A BIT OF SCATTERED
SHOWER ACTIVITY ACROSS OUR FORECAST AREA TODAY. THE BULK OF THE
QPF CONCENTRATION LOOKS TO BE WEST OF BILLINGS...AS WELL AS AREAS
EAST OF BILLINGS WITH THE CENTRAL AREAS GETTING A BIT DOWNSLOPED.
GIVEN THE FACT THAT WINDS ALOFT HAVE HAD NO PROBLEM MIXING DOWN
WITH SHOWER ACTIVITY THE PAST COUPLE DAYS...I SEE NO REASON WHY
THIS WOULD NOT BE THE CASE TODAY. AS A RESULT...I WILL BE
UPGRADING THE CURRENT HIGH WIND WATCH TO A WARNING...AS WELL AS
EXPANDING IT A BIT FURTHER EAST TO INCLUDE TREASURE AND ROSEBUD
COUNTIES.
GAP WINDS FOR THE LIVINGSTON AREA ARE ALSO EXPECTED TO PICK UP
LATER THIS MORNING AND ADVISORY WINDS SHOULD HIT BY LATE MORNING
INTO EARLY THIS AFTERNOON. PRESSURE GRADIENTS WILL SLACKEN BY LATE
AFTERNOON/EARLY EVENING BEHIND THE PASSAGE OF THE ABOVE MENTIONED
PACIFIC FRONT. THIS UNSTABLE NORTHWEST FLOW ALOFT WILL BE
FAVORABLE FOR SNOW OVER THE BIG HORN MOUNTAINS. MODELS PAINT
CONSIDERABLE QPF OVER THE BIG HORNS FROM NOW THROUGH 18Z AND AGAIN
0-6Z THIS EVENING. SNOW ACCUMULATIONS OF 6-12 INCHES LOOK LIKELY
WITH WINDS AT MOUNTAIN TOP POSSIBLY GUSTING 50-70 MPH. A HIGH END
WINTER WEATHER ADVISORY LOOKS LIKE A GOOD BET GIVEN EXPECTED WINDS
AND WILL MAKE NO CHANGES TO THE CURRENT ADVISORY.
TUESDAY LOOKS TO BE ANOTHER WINDY DAY AS WELL BUT 850MB AND 700MB
WINDS ARE NOT LINKED TOO WELL UNTIL EVENING AND STRONGER PRESSURE
RISES LOOK TO OCCUR DURING THE TUESDAY NIGHT TIMEFRAME. SOME WIND
HIGHLIGHTS MAY BE NEEDED TUESDAY BUT WE WILL LET TODAY'S SYSTEM
PLAY THROUGH FIRST. TEMPERATURES TODAY WILL CONTINUE TO BE IN THE
UPPER 40S TO MIDDLE 50S WITH READINGS MAINLY IN THE LOWER 50S TO
LOWER 60S FOR TUESDAY. HOOLEY
.LONG TERM...VALID FOR WED...THU...FRI...SAT...SUN...
HIGH CONFIDENCE STILL EXISTS FOR A VERY WARM START TO THE MIDDLE
OF THE WEEK WITH TEMPERATURES 15 TO 20 DEGREES ABOVE AVERAGE
WEDNESDAY AND THURSDAY. THESE WARM TEMPS WILL BE IN RESPONSE TO A
BUILDING RIDGE ACROSS THE REGION. EXPECTING TEMPERATURES IN THE
LOWER 60S WITH MOSTLY DRY WEATHER IN THE FORECAST. THE RIDGE AXIS
BEGINS TO BREAK DOWN LATE THURSDAY NIGHT AS A PACIFIC TROUGH
APPROACHES MONTANA. REALLY NOT EXPECTING MUCH PRECIPITATION UNTIL
AFTER MIDNIGHT...BUT WITH THE RIDGE ON ITS WAY OUT UPPER LEVEL
CLODS LIKELY WILL KEEP TEMPERATURES IN THE UPPER 50S WEST OF
BILLINGS IN THE AFTERNOON.
TROUGH WILL BE WEAKENING AS IT MOVES ACROSS THE REGION THURSDAY
NIGHT INTO FRIDAY. WESTERN FACING SLOPES AND LOCALES SUCH AS COOKE
CITY WILL SEE HIGH CHANCES FOR RAIN AND SNOW...ALONG WITH
LOCATIONS EAST OF BILLINGS AS DOWNSLOPE CONDITIONS KEEP THE MORE
CONSISTENT PRECIPITATION AWAY. STILL LEFT CHANCE POPS IN FOR
CENTRAL ZONES DURING THIS PERIOD. LOWER ELEVATIONS SHOULD SEE
MOSTLY RAIN WITH THIS SYSTEM AS SNOW LEVELS ARE QUITE HIGH.
DECAYING SHORTWAVE PUSHES THROUGH FRIDAY AND WEAK RIDGING MOVES IN
FOR THE BEGINNING OF THE WEEKEND. THIS RIDGE WILL BE WEAKER SO I
AM ONLY EXPECTING TEMPS IN THE MID TO UPPER 50S.
LASTLY THE GLOBAL GUIDANCE SUGGEST A QUICK CLIPPER PASSING THROUGH
AT THE BEGINNING OF NEXT WEEK BUT TIMING DIFFERENCES MEANT LOW
CONFIDENCES IN THE POP AND TEMP FIELDS. THOUGH A RETURN TO MORE
SEASONABLE CONDITIONS IS APPEARING MORE LIKELY WITH THIS PACKAGE.
DOBBS
&&
.AVIATION...
VFR CONDITIONS EXPECTED TO PREVAIL THROUGH MON WITH TEMPORARY
MVFR/IFR CONDITIONS POSSIBLE IN ANY SHOWERS. MOUNTAIN
OBSCURATIONS EXPECTED THROUGH MON. PASSING DISTURBANCE THIS
MORNING WILL BRING AN ABRUPT INCREASE IN WESTERLY AND
NORTHWESTERLY WINDS AFTER 18Z. EXPECT SUSTAINED AROUND 25 TO 35
KNOTS AT ALL TERMINALS ASIDE FROM KLMS WHERE 20 TO 25 KNOT
SUSTAINED WINDS ARE EXPECTED. GUSTS AT ALL TERMINALS NEAR 40 TO 50
KNOTS ARE POSSIBLE THIS AFTERNOON...ESPECIALLY IN ANY CONVECTIVELY
DRIVEN SHOWER. WINDS BEGIN TO LESSEN AFTER SUNSET TONIGHT. DOBBS
&&
.PRELIMINARY POINT TEMP/POPS...
TDY TUE WED THU FRI SAT SUN
-------------------------------------------------------
BIL 055 036/062 038/062 044/062 038/056 036/054 032/051
3/W 42/W 11/B 12/W 21/N 12/W 11/B
LVM 053 038/058 038/059 043/058 037/051 035/050 029/049
6/W 41/N 11/N 24/W 31/N 12/W 21/B
HDN 055 032/064 033/065 038/065 034/058 032/056 030/051
6/W 43/W 11/B 12/W 31/N 11/B 11/B
MLS 050 029/056 030/060 036/060 039/054 034/052 030/046
6/W 24/W 10/B 11/B 41/N 11/N 21/B
4BQ 051 028/059 032/062 037/065 036/056 032/054 029/047
6/W 33/W 10/B 01/B 41/N 11/B 11/B
BHK 048 025/047 027/053 034/055 038/049 031/049 027/041
6/W 24/W 00/B 11/B 41/N 11/N 21/N
SHR 054 029/061 029/059 035/063 032/054 029/054 027/047
5/W 72/J 10/B 02/W 31/N 12/W 11/B
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MST THIS EVENING FOR
ZONES 28>31-34-35-38-41-42-57-58-63.
WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS EVENING FOR ZONES
65-66.
WY...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MST THIS EVENING FOR
ZONE 99.
WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 PM MST THIS
EVENING FOR ZONE 98.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, Feb 14, 2:53 PM MST, 13 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 253 PM MST SUN FEB 14 2016 MTZ028>031-034-035-038>042-056>058-063>068-WYZ098-099-151200- SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD- NORTHERN STILLWATER-YELLOWSTONE-SOUTHERN BIG HORN-EASTERN CARBON- NORTHERN PARK-NORTHERN SWEET GRASS-GOLDEN VALLEY- RED LODGE FOOTHILLS-NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP- PARADISE VALLEY-LIVINGSTON AREA-BEARTOOTH FOOTHILLS- ABSAROKA/BEARTOOTH MOUNTAINS-CRAZY MOUNTAINS- NORTHEAST BIGHORN MOUNTAINS-SHERIDAN FOOTHILLS- 253 PM MST SUN FEB 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT AFTER A DECREASE IN WINDS THIS EVENING...WINDS WILL BEGIN TO INCREASE AGAIN ALONG THE WESTERN FOOTHILLS LATE TONIGHT. EXPECT GUSTY CROSS WINDS ON INTERSTATE 90 NEAR LIVINGSTON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG WESTERLY WINDS CAN BE EXPECTED ACROSS MUCH OF THE REGION ON MONDAY...ESPECIALLY ALONG AND WEST OF A ROUNDUP TO HARDIN TO SHERIDAN LINE. ANYONE WITH TRAVEL OR OUTDOOR PLANS SHOULD BE PREPARED FOR STRONG WINDS ON MONDAY. THE WEATHER PATTERN WILL CONTINUE TO FAVOR GUSTY WEST WINDS ALONG THE FOOTHILLS OVER THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. JKL
Nearby
High Wind Warnings in Montana, 2016High Wind Warnings in Wyoming, 2016Every high wind warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.